# SDR 99FDEA00320

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AJC70015
- Condition: Cracked
- Location: Bs 2163.685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0222 - DURING A/C P-F CONVERSION AT OAN, FOUND A 0.50 IN CRACK IN THE CANTED BULKHEAD AT BS 2163.685.  TRIMMED WEB TO REMOVE CRACK AND INSTALLED A TITANIUM FILLER AND DOUBLER IAW EA NR 8-5310-35908.
